# SDR UALA2012042702521

- Difficulty date: April 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 70,271 hours, 26,094 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Loose
- Location: Observer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SMOKE GOGGLES STRAP TOO LOOSE REPLACED GOGGLES.
